BibTeX record journals/jscic/ZhaoCZM15

download as .bib file

@article{DBLP:journals/jscic/ZhaoCZM15,
  author    = {Jikun Zhao and
               Shaochun Chen and
               Bei Zhang and
               Shipeng Mao},
  title     = {Robust a Posteriori Error Estimates for Conforming Discretizations
               of Diffusion Problems with Discontinuous Coefficients on Anisotropic
               Meshes},
  journal   = {J. Sci. Comput.},
  volume    = {64},
  number    = {2},
  pages     = {368--400},
  year      = {2015},
  url       = {https://doi.org/10.1007/s10915-014-9937-7},
  doi       = {10.1007/s10915-014-9937-7},
  timestamp = {Thu, 18 May 2017 09:52:11 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jscic/ZhaoCZM15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics